A 44-year-old female asked:
Disclaimer

my period wad too short..i am 43 y.old woman..i stoped my contraceptive 6 months ago..i have diarrhoea as well. ?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Light Period: Maybe it was because you were ill. The main reason for light periods is change in hormone levels. Causes for what seems to be a light period can include: thyroid problems, eating disorders, excessive exercise, initial periods for a girl, use of an intrauterine device, oral contraceptives, perimenopause & implantation bleeding in early pregnancy which rarely occurs.
Answered on Sep 20, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 44-year-old female asked:
Dr. Melissa Gowans
21 years experience Pediatrics
Yes: If you are still getting your periods then it is possible to get pregnant. You would fall into the category of "advanced maternal age" and the risks t ... Read More
1
1 thank
A 44-year-old female asked:
Dr. Brian Nguyen
11 years experience Obstetrics and Gynecology
Yes.: Consistent use of condoms at any age is appropriate. The addition of a contraceptive foam is also good. Further if you're 8 days before you're period, ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Rawhi Omar
44 years experience Pathology
Metrorrhagia: Sounds like you're experiencing excessive uterine bleeding which may or may not be related to your contraceptive. If able, check back with your gyneco ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Moshe Usadi
Specializes in Family Medicine
Common: It is very common to have heavy and irregular periods after emergency contraception. It is the price one pays, and is generally well worth it. The b ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month